Torn Tendons in Groin from Levaquin
I was put on Levaquin after a surgery. I started have problems when getting up from a chair and felt a tearing sensation in my groin on the pubic bone where in insertion point for the tendon is.
I immediately called the doctors office and they told me to ice the area and sit in a high chair. After I was released I continued to have pain in my joints I was told to go to my PCP for follow up.
I did have sciatica return from the surgery of mesh removal after 5.5 hours in stirrups. My PCP treated it as acute fibromyalgia and prescribed me now prednisone to elevate the pain which I question since my neurosurgeon was going back in to resolve the low back issue with a fusion.
My PCP stated still had sufficient time since I could go off of the prednisone one week beforehand and be fine. Which based on the PDR is correct is true however, unfortunately the combination proved to be very bad and resulted in dura tears with leakage of CSF during Surgery.
Saddened by poor diagnosis and drugs on market that should never be combined and do not no know where to get any assistance.